| Model Number |
H1-S |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Physician attempted to use a hawkone s atherectomy device with a 6fr non-medtronic sheath and a non-medtronic guidewire during treatment of the patient¿s proximal peroneal artery.Ifu was followed.Lesion exhibited cto (chronic total occlusion-100%) stenosis.Artery diameter is reported as 2-3mm.Slight vessel tortuosity and slight vessel calcification are reported.The vessel was post dilated.Tip detachment is reported.Wire wrap was experienced.The pin did not separate at the hinge.Operator technique is to control both the handle, on and off switch, and catheter in an effort to maintain cutting plain on the artery.Resistance was felt when retracting the device.The tip was removed/retracted through the sheath with force.No patient injury reported.Pta was performed to complete the procedure with good results.No patient injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Image analysis the customer returned six images.Images 1 to 4 appear to show the patients vasculature.Images 5 6 show the detached tip.Product analysis a visual inspection showed that there is plastic material, most likely pet liner in the cutter window and that the tip detached distal to the anchor pockets medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.